# SDR UALA2009122203971

- Difficulty date: December 22, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 42,221 hours, 5,467 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285W02181
- Part serial: 110
- Condition: Faulty
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED ISOLATION VALVE C CENTER BLEED ISOLATION VALVE NOT IN COMMANDED POSITION. STATUS MSG-3610150 LATCHD CL MODE MSG-3610170 INACTV CL MODE. NEEDS ASCPC. REPLACED LEFT ASCPC, NO HELP. REINSTALLED OLD CONTROLLER. SUSPECT BAD VALVE. INSTALLED NEW VALVE, NO HELP. STILL TESTS WITH SOLENOID OR RVDT CIRCUIT OPEN SHORT. NEED TO CHECK RVDT. OLD VALVE REINSTALLED. FOUND NO WIRING DEFECTS. NEED CONTRPL SWITCH & OVERHEAD INTERFACE CARD TO CONTINUE. REPLACED LEFT A1 OVERHEAD PANEL INTERFACE CARD. C ISOLATION VALVE INDICATION RETURNED AND MESSAGE CLEARED.  REACTIVATED VALVE AND SYSTEM TESTS OK IN MAT.
